# SDR USAAD96082

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48155
- System (JASC): 5280 · Landing Gear Doors
- Part: Support Fitting
- Part number: 5936706506N
- Condition: Cracked
- Location: Rt Nlg Door
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLIGHT 8002 - MDT-CLT - AFTER GEAR RETRACTION, CREW NOTED WIND NOISE FROM NOSE GEAR AREA.  RETURNED TO FIELD.  FOUND CRACK IN RIGHT NOSE LANDING GEAR DOOR HINGE SUPPORT FITTING.  RELEASED FOR SERVICE PER EA 32998.  INSPECTED GLIDESLOPE ANTENNA, NO FAULTS FOUND. (M)
